Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Grothendieck-Riemann-Roch for complex manifolds


Authors: Nigel R. O'Brian, Domingo Toledo and Yue Lin L. Tong
Journal: Bull. Amer. Math. Soc. 5 (1981), 182-184
MSC (1980): Primary 14C20, 32L10
DOI: https://doi.org/10.1090/S0273-0979-1981-14939-9
MathSciNet review: 621887
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, Complex analytic connections in fibre bundles, Trans. Amer. Math. Soc. 85 (1957), 181-207. MR 86359
  • 2. M. F. Atiyah and F. Hirzebruch, The Riemann-Roch theorem for analytic embeddings, Topology 1 (1962), 151-166. MR 148084
  • 3. A. Borel and J.-P. Serre, Le Théorème de Riemann-Roch, Bull. Soc. Math. France 86 (1958), 97-136. MR 116022
  • 4. A. Douady, Le théorème des images directes de Grauert (d'après Kiehl-Verdier), Seminaire Bourbaki, exposé 404, (1971).
  • 5. S. Eilenberg and S. Mac Lane, On the groups H(II, n). I, Ann. of Math. (2) 58 (1953), 55-106. MR 56295
  • 6. H. Green, Preprint, Univ. of Warwick, 1979.
  • 7. A. Grothendieck, Problèmes ouverts en théorie des intersections, Théorie des Intersections et Théorème de Riemann-Roch (SGA 6), Lecture Notes in Math., vol. 225, Springer-Verlag, Berlin and New York, 1971, pp. 667-688. MR 354655
  • 8. F. Hirzebruch, Komplexe Mannigfaltigkeiten, Proc. Internat. Congr. Math. (1958), Cambridge Univ. Press, New York, 1960, pp. 119-136. MR 123733
  • 9. Nigel R. O’Brian, Domingo Toledo, and Yue Lin L. Tong, The trace map and characteristic classes for coherent sheaves, Amer. J. Math. 103 (1981), no. 2, 225–252. MR 610475, https://doi.org/10.2307/2374215
  • 10. Nigel R. O’Brian, Domingo Toledo, and Yue Lin L. Tong, Hirzebruch-Riemann-Roch for coherent sheaves, Amer. J. Math. 103 (1981), no. 2, 253–271. MR 610476, https://doi.org/10.2307/2374216
  • 11. J.-P. Ramis and G. Ruget, Résidus et dualité, Invent. Math. 26 (1974), 89-131. MR 352522
  • 12. D. Toledo and Y. L. L. Tong, A parametrix for $øverline \partial $ and Riemann-Roch in Čech Theory, Topology 15 (1976), 273-301. MR 438401
  • 13. Domingo Toledo and Yue Lin L. Tong, Duality and intersection theory in complex manifolds. I, Math. Ann. 237 (1978), no. 1, 41–77. MR 506654, https://doi.org/10.1007/BF01351557

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14C20, 32L10

Retrieve articles in all journals with MSC (1980): 14C20, 32L10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14939-9

American Mathematical Society